# SDR 2001UALA02384

- Difficulty date: December 5, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 14,466 hours, 5,312 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, HEARD A THUMP ON THE RIGHT SIDE OF THE AIRCRAFT.  ELECTRONIC CENTRALIZED AIRCRAFT MONITORING WARNING -  RIGHT WINDSHIELD HEAT & RIGHT WINDOW HEAT.  SLIGHT ELECTRICAL ODOR.  CIRCUIT BREAKER ANTI-ICE RIGHT WINDSHIELD POPPED.  THE WINDOW HEAT COMPUTER (WHC) WAS REPLACED.   OPERATIONAL TEST WAS ACCOMPLISHED WITHOUT ANY PROBLEMS AND NO FURTHER FAILURES NOTED ON SUBSEQUENT FLIGHTS.
